[Pulmonary edema induced by hydrochlorothiazide/amiloride (Moduretic)].
Аннотация
A 44-year-old woman was seen on three separate occasions for acute pulmonary edema which had developed 30 minutes after ingestion of a single hydrochlorothiazide-amiloride (Moduretic) tablet. Eighteen cases of hydrochlorothiazide-induced pulmonary edema have been reported previously. Clinical findings and investigations in the present and previous cases indicate a noncardiogenic cause for the pulmonary edema. Increased pulmonary vascular permeability is probably involved. So far, attempts to demonstrate an immunological mechanism have failed and the pathophysiology remains uncertain. The reaction may be difficult to differentiate from left ventricular failure in patients with cardiac disease. Attention should be drawn to this severe but rare side effect of a frequently used diuretic.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.